# SDR UIEA2013083000484

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,592 hours, 15,277 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1471M63P39
- Part serial: ECOO5067
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE CONTROL STATUS MESSAGE, REPLACED LT ENGINE EEC, ECU IAW AMM 73-21-15, OPS CHECK NORMAL.
